# SDR HNAA2021061402560

- Difficulty date: May 21, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR EDGE AROUND NUT PLATE HOLES CORRODED ... REMOVED AND REPLACED CARGO DOOR LWR FRAME INNER L-PROFILE IAW EMB 145 SRM 51-40-02.
